MAUDE Adverse Event Report: ICU MEDICAL CZECH REPUBLIC A. S PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL CZECH REPUBLIC A. S PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/860/080CZ
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported cuff deflation.This occurred during use.There was no reported patient harm/adverse event.
 
Additional Manufacturer Narrative
One device was received for investigation.The device was functionally tested, but the investigation could not duplicate the reported issue.As no lot number was provided, no review of device history records could be conducted.Based on the results of the investigation, the reported complaint could not be confirmed.

Brand Name
PORTEX TUBES BLUSELECT SUCTIONAID
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23429877
Report Number3012307300-2025-11973
Device Sequence Number9863211
Product Code BTO
UDI-Device Identifier15019517076158
UDI-Public(01)15019517076158
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/860/080CZ
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown